Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Fixed point properties of nilpotent group actions on 1-arcwise connected continua
HTML articles powered by AMS MathViewer

by Enhui Shi and Binyong Sun PDF
Proc. Amer. Math. Soc. 137 (2009), 771-775 Request permission

Abstract:

We show that every continuous action of a nilpotent group on a 1-arcwise connected continuum has at least one fixed point.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 54F50, 54H25
  • Retrieve articles in all journals with MSC (2000): 54F50, 54H25
Additional Information
  • Enhui Shi
  • Affiliation: Mathematics and Sciences College, Suzhou University, Suzhou 215006, People’sRepublic of China
  • MR Author ID: 710093
  • Email: ehshi6688@yahoo.com.cn
  • Binyong Sun
  • Affiliation: Institute of Mathematics, Academy of Mathematics and System Science, Chinese Academy of Sciences, Beijing, 100080, People’s Republic of China
  • MR Author ID: 805605
  • Email: sun@math.ac.cn
  • Received by editor(s): September 4, 2007
  • Received by editor(s) in revised form: February 5, 2008
  • Published electronically: September 10, 2008
  • Additional Notes: The first author is supported by the Natural Sciences Fund for Colleges and Universities in Jiangsu Province (No. 08KJB110010)
    The second author is supported by the Knowledge Innovation Program of the Chinese Academy of Sciences
  • Communicated by: Alexander N. Dranishnikov
  • © Copyright 2008 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 137 (2009), 771-775
  • MSC (2000): Primary 54F50; Secondary 54H25
  • DOI: https://doi.org/10.1090/S0002-9939-08-09522-1
  • MathSciNet review: 2448600